# SDR MWEA99704

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9913440512
- Condition: Cracked
- Location: Rt&Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN WHEEL WELL, OUTBOARD FORWARD AREA, THE ANGLE JUST OUTBOARD F/O SKI FITTING (BOZIKICHY BRACKET) IS CRACKED.  MTC FABRICATED AND INSTALLED NEW ANGLES FOR LEFT AND RIGHT WHEEL WELLS.
